Infinite Series of E-functions.
Mathematische Annalen, Tome 148 (1962), pp. 94-97
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1962__148_160988,
author = {F.M. RAGAB},
title = {Infinite {Series} of {E-functions.}},
journal = {Mathematische Annalen},
pages = {94--97},
year = {1962},
volume = {148},
zbl = {0101.29404},
url = {http://geodesic.mathdoc.fr/item/MAN_1962__148_160988/}
}
F.M. RAGAB. Infinite Series of E-functions.. Mathematische Annalen, Tome 148 (1962), pp. 94-97. http://geodesic.mathdoc.fr/item/MAN_1962__148_160988/